Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne48748

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acne48748

  • Rank
    New Member

Recent Profile Visitors

1022 profile views
  1. I'm just replying with an update to my own topic about eye floaters and accutane. So when I asked my Dermotologist about this he immeditaely said accutane doesn't cause floaters and completely dismissed it. They got worse so I went to an eye doctor who confirmed that my eyes suddenly have floaters and could not give an explanation as to why when I asked about accutane he dismissed that as a possibility. Interestingly enough though, I went to my primary care doctor about something else and
  2. I've been on Accutane for about a month at 40mg/day. I've noticed when i turn my head to the right real fast or move my eyes to the right real fast I sometimes see a faint dark blurry spot that moves out of my vision within a few seconds. Is this what's termed as a "floater" or something else? This is happening on my right eye only, I've never been able to get it to occur on my left eye. It's most noticeable on bright solid surfaces or a computer monitor with white background for examp
  3. The normal dosage is normally in the range of 120-150mg,doesn't have to be exactly 125mg for any reason. It sucks that your doc hasn't treated it seriously as you said,there's lots of crappy derms out there it seems however I don't think he's given you too high or low of a dose based on what I've read.
  4. I already drink about 10-12 12 oz glasses a day, how much is recommended?
  5. The first change I noticed with my skin was like a sunburnt feeling from underneath my skin, didn't occur until about day 11-12 but I think the day the changes that occur vary quite a bit based on all the posts I've seen, but they do pretty much always occur at some point. I had a sudden bad back ache/stiffness on day 4 of accutane didn't take anything for it but it was gone the next day too and never came back.
  6. I've been on accutane for 18 days now, I'm currently taking Bactrim DS with it per Dermotoligists instructions and Flonase(for allergies not for acne). I'm currently 99% clear due to being on Bactrim, I've taken Bactrim for years(never had a single problem with it stops severe/severe cystic acne(back/chest/face 100+ cysts) leaving very mild acne behind) and my goal is to get off of it via Accutane. Accutane has been going well my oil production has already dropped dramatically which after 1
  7. hi everyone! I'm going to the doctor tomorrow for a checkup/bloodtests before starting my course of accutane assuming they come out ok I'll be going on accutane around the end of the month. I have relatively severe cystic acne getting cysts getting up to about 2" in diameter on my face on or around my nose and roughly 20-30 cysts on my back shoulders and chests at least those are not visible. I get almost entirely cystic acne, almost no "traditional" acne. I've been taking Bactrim DS twice d
  8. A while back my Derm said I could take Bactrim with Accutane, however when I asked about it more recently she had changed her mind I guess and said that it's not a good idea(this seems to be an opinion thing because I hear different things on this all the time and the official FDA accutane information does not list any interaction). I have read about people taking Bactrim with Accutane online and they made mention of no issues with the combo. I know you're specifically not supposed to take tet
  9. I've been reading this board for a little while and thought I'd share my story and maybe get some advice on my situation, it's a long story. I'm a guy and I've have had Cystic acne since I was around 11 or 12 and basically had issues with 1-2 very large inflamed cysts at a time on my face with very little smaller acne, typically on or around my nose. When I was about 15 years old I had been to a dermatologist and went through some of the usual cycline antibiotics and other treatments with no s
×